# SDR IPXA1B65759

- Difficulty date: March 4, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUS STA 545, STR 36R TO 37R SKIN FOUND DENT MARK.  SKIN REPAIRED IAW SRM 53-00-01.  REPAIR 6, FIG 201 REV 18 ORG MATL 0.063" 2024T3. FINAL CUTOUT SIZE 1"DIA REPAIR SIZE 4.25" DIA CLASSIFIED AS MAJOR REPAIR WITH 2024T3-0071IN REPAIR DOUBLER AND 2024T3-0063 IN REPAIR FILLER.
